Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suggest effective medicines to increase height and weight

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2004
Answered : 460 Questions
Question
Hi I have a son of 1.10 years old, and I have been suggested to use the below medicines for his health growth.

Iron : Trifer or hemsi pd or orofer drops 1ml once daily.
Multivitamins : Zincovit syrup 5ml once a day.

My question is there any effective medicine to use for my Son to grow his weight and strength on a day to day basis
Posted Mon, 18 Aug 2014 in Child Health
 
 
Answered by Dr. Meera Kotecha 2 hours later
Brief Answer:
no further medications required

Detailed Answer:
Hi, thanks for using health care magic.
Multivitamins and iron supplementation are usually prescribed as appetite improving medications in children. In my opinion these supplementations correct the deficiencies in the child and improves the appetite and general immunity. The gain in weight and the strength is achieved with proper food and physical play of the child.
I suggest you offer nutritious food to your son and let his appetite guide his intake. No other medications are there to be used on the daily basis for his strength and weight gain.
I hope I have helped you.
If you have any other query please feel free to ask.
Thank you
Dr. Meera Kotecha
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor